OPSYRIS 2009 CONFERENCE

Organization for Psychological Research Into Stroke

2nd October 2009 Atrium, Ground Floor Royal Free Hospital Pond Street, Hampstead, London. NW3 2QG

PROGRAMME

9.30 Registration and Coffee

10.00 Sleep Problems Following Stroke - Stuart Anderson and Gail Dampney, Sussex Rehabilitation Centre

10.30 Developing guidance on psychology in stroke services: Manpower planning - Ian Kneebone, University of Surrey

11.00 Peer support for carers and survivors during inpatient rehabilitation: A literature review and pilot study - **Reg Morris, Bristol Training Programme**

11.30 Tea break (30 minutes)

12.00 The Rookwood Driving Battery – Pat McKenna, Rookwood Hospital

12.30 An update on the current status and future management of OPSYRIS - discussion led by Stuart Anderson and others.

13.00 Lunch break (60 minutes)

14.00 Quality of life, depression, fatigue after stroke and psychosocial functioning of caregivers - Anne Visser-Meily, Marcel Post and Caroline van Heugten, University of Utrecht, The Netherlands

15.00 Teabreak (20 minutes)

15.20 ACE-R Cognitive Screening Tool in acute stroke services - Nadina Lincoln, University of Nottingham

15.50 An investigation of the relationship between acceptance and adjustment in people who have experienced a stroke - **Dominic Crowley, Walsall Community Health**

16.20 Closing comments

16: 30 Close